View Full Version : I'm so lost, plz help (strattera withdrawal)


RunningNowhere
11-28-13, 02:14 AM
I started taking Strattera last February and stopped at the end of April, so for about 3 months. I quit cold turkey as I was told I could just "stop without side effects". The complete opposite happened. For the last 6 months, I've dealt with symptoms ranging from persisting headaches, to severe insomnia, to loss of consciousness. It also made me very confused, and a lot harder to focus for a bit of time. The confusion is almost all gone, it's just the head pressure that's killing me. It's the reason why I can't sleep and the main reason why this drug has taken my life away from me for the time being. The ONLY way I can sleep is if I take melatonin. I take about 3mg a night, no more. Sometimes I have a day out of the week where I can sleep without it and other times the pressure is so horrible I just have to say F it and go on 3-4 hours of sleep. It has taken the person I once was and completely destroyed that person. I am making good progress here but it's been 6 damn months and every night is a struggle to get good sleep, not to mention the constant headaches which are the least of my worries. I want to know if the symptoms will just go away or if they will gradually go away over time. It's not the melatonin either, people tell me this and blame everything on the melatonin. I just took a two week break from melatonin, since i found that large amounts of fish oil (1500) will help me sleep without melatonin. It makes me feel like dog sh*t but I did it just to see and nope, the head pressure is still there. After the first couple days off Strattera, everything was fine then the head pressure became unbearable and I don't think I really slept for 2 weeks until I found out what melatonin was, so I definitely know the head pressure is from the Strattera. I have a job, and I go to school. I have to pull everything out of me just to barely function, since I go multiple days with sh*tty sleep w/o melatonin because if I take melatonin, I also feel cruddy the next day and will want little to no interaction with anybody until later in the day because of that. All of my symptoms though have improved besides the head pressure, which is still there. I feel so damn lost at times because I was turning my life around and this happened. I still work really hard to hold on to what I have. My friends don't want much to do with me since I'm dull a lot because of melatonin/no sleep/etc. If someone is out there that has valuable information concerning this healing process please let me know. I guess I'm not a real common case but any help is greatly appreciated. Thank you in advance.

dvdnvwls
11-28-13, 02:41 AM
Why have you not gone back to the doctor who prescribed the Strattera and told him what's happening?